# SDR USAA991091

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Crack
- Location: Lt Pylon
- Part time: 38,332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK LOWER AFT CORNER OF PANEL NR 5727L CUTOUT LEFT PYLON SKIN.  INSTALLED DOUBLER PER EA 65815 AND TR 54-30-07.  (M)
